# SDR 9603669610

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EPR INDICATION FAILED IN CRUISE FLIGHT.  THE AIRCRAFT DIVERTED TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PURGED THE SYSTEM OF MOISTURE AND REPLACED THE EPR TRANSMITTER.  SYSTEM OPERATION RETURNED TO NORMAL.
